MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1442-200x.1995.tb03339.x

Медицинская библиотека · Acta paediatrica Japonica : Overseas edition · 1995

Hemolytic anemia following high-dose intravenous immunoglobulin administration.

Tamada K, Kohga M, Masuda H, Hattori K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe two cases of hemolytic anemia following high-dose intravenous human immunoglobulin administration in young females with idiopathic thrombocytopenic purpura. Inducement of hemolytic anemia by anti-A and anti-B antibodies in these cases necessitates the performance of a minor crossmatching procedure prior to immunoglobulin use to prevent the occurrence of this adverse reaction.

Для цитирования: Tamada K, Kohga M, Masuda H, Hattori K. Hemolytic anemia following high-dose intravenous immunoglobulin administration.. Acta paediatrica Japonica : Overseas edition. 1995. DOI: 10.1111/j.1442-200x.1995.tb03339.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.